Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 80, NWS Wilmington, OH

May 30, 2015Mercer County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 30, 2015, 7:15 PM EDT for Mercer County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 7:15 PM EDT (23:15 UTC)
Expired
May 30, 2015, 8:00 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Mercer County, OH

The radar

The Northern Indiana radar (KIWX), 126 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
375 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS51 KILN 302315
SVRILN
OHC107-310000-
/O.NEW.KILN.SV.W.0080.150530T2315Z-150531T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MERCER COUNTY IN WEST CENTRAL OHIO...

* UNTIL 800 PM EDT.

* AT 713 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 7
  MILES SOUTHWEST OF WABASH...MOVING NORTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  FREQUENT CLOUD TO GROUND LIGHTNING...
  VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

* LOCATIONS IMPACTED INCLUDE...
  COLDWATER...
  CELINA...
  ROCKFORD...

IN ADDITION...ST. HENRY...WABASH...CHATTANOOGA...CARTHAGENA...
MONTEZUMA...TAMA...NEPTUNE AND MENDON ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4046 8446 4035 8476 4035 8481 4073 8481
      4073 8480 4073 8446
TIME...MOT...LOC 2315Z 233DEG 25KT 4050 8485

HAIL...<0.75IN
WIND...60MPH

$$
2 follow-up statements
733 
WWUS51 KILN 302340
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
740 PM EDT SAT MAY 30 2015

OHC107-310000-
/O.CON.KILN.SV.W.0080.000000T0000Z-150531T0000Z/
MERCER OH-
740 PM EDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR MERCER COUNTY...

AT 737 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR WABASH...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

LOCATIONS IMPACTED INCLUDE...
CELINA AND ROCKFORD.

IN ADDITION...TAMA...NEPTUNE AND MENDON ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4046 8446 4035 8476 4035 8481 4073 8481
      4073 8480 4073 8446
TIME...MOT...LOC 2340Z 233DEG 25KT 4060 8467

HAIL...<0.75IN
WIND...60MPH

$$
188 
WWUS51 KILN 302356
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT SAT MAY 30 2015

OHC107-310007-
/O.EXP.KILN.SV.W.0080.000000T0000Z-150531T0000Z/
MERCER OH-
756 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR MERCER COUNTY WILL EXPIRE AT
800 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4046 8446 4035 8476 4035 8481 4073 8481
      4073 8480 4073 8446
TIME...MOT...LOC 2357Z 233DEG 25KT 4067 8455

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:50 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 30, 4:50 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT SAT MAY 30 2015

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL APPROACH THE REGION TONIGHT AND MOVE
THROUGH THE AREA ON SUNDAY. HIGH PRESSURE WILL BEGIN TO MOVE INTO
INTO THE AREA FOR THE BEGINNING OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE
AIRMASS THIS AFTERNOON. AN AREA OF LOW PRESSURE WILL APPROACH THE
REGION TONIGHT. EXPECT SHOWERS AND SOME THUNDERSTORM ACTIVITY TO
PERSIST THROUGH THE NIGHT ESPECIALLY ACROSS WESTERN AND NORTHERN
PORTIONS OF THE FA. THIS IS ALSO THE AREA THAT WILL HAVE THE
POTENTIAL OF SEEING SOME ISOLATED STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY THREAT OF ANY STRONG TO SEVERE STORMS WOULD BE WIND
HOWEVER ISOLATED HAIL CANNOT BE RULED OUT. HIGHLIGHTED THIS THREAT
IN THE HWO. TEMPERATURES WILL BE THE COOLEST ACROSS NW PORTIONS OF
THE FA WHERE WINDS WILL BE MORE OUT OF THE ENE OVERNIGHT. THIS
WILL ALSO BE THE AREA WHERE THERE IS THE POTENTIAL FOR THE
HEAVIEST RAIN OVERNIGHT. ADDED IN HEAVY RAIN MENTION INTO THE HWO
AND ALSO PUT HEAVY RAIN MENTION INTO THE FORECAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE AREA OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE FA ON
SUNDAY TRAVELING FROM AROUND JUST NORTH OF DAYTON TO JUST NORTH OF
COLUMBUS. THE BEST CHANCE FOR RAIN WILL BE ALONG AND JUST OF THIS
AREA. AS THE LOW MOVES ACROSS THE REGION EXPECT A WIDE RANGE IN
TEMPERATURES WITH HIGH TEMPERATURES ACROSS NW PORTIONS OF THE FA
ONLY EXPECTED TO BE IN THE 60S WHILE SE PORTIONS OF THE FA ARE
EXPECTED TO RISE INTO THE 80S. COOLER AIR WILL WORK INTO THE FA
DURING THE AFTERNOON AND THEN EXPECT TEMPERATURES TO BEGIN TO DROP
ACROSS THE REGION. COOLER AIR WILL CONTINUE TO MOVE IN SUNDAY
NIGHT WITH LOW TEMPERATURES RANGING FROM THE UPPER 40S ACROSS NW
PORTIONS OF THE FA TO UPPER 50S ACROSS SE PORTIONS OF THE FA.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
PERIOD WILL START WITH SURFACE HIGH OVER THE UPPER GREAT LAKES AND A
FRONT STALLED JUST SOUTH OF THE REGION. LOW LEVEL MOISTURE WILL BE
TRAPPED UNDER AN INVERSION RESULTING IN SUBSTANTIAL CLOUDS AND
RELATIVELY COOL CONDITIONS. SOME SHOWERS COULD OCCUR IN THE FAR
SOUTHERN COUNTIES IN CLOSER PROXIMITY TO THE BOUNDARY.

THERE WILL BE LITTLE CHANGE TO THE PATTERN THROUGH THE MIDDLE OF THE
WEEK WITH THE REGION IN A BIT OF A COL BETWEEN WESTERLIES TO THE
NORTH AND A CUT OFF LOW IN THE DEEP SOUTH. OLD FRONTAL BOUNDARY/
INVERTED TROUGH WILL REMAIN JUST SOUTHEAST OF THE FORECAST AREA AND
PERHAPS EVEN DRIFT BACK NORTH A BIT. A FAIR AMOUNT OF UNCERTAINTY
WITH THIS EVOLUTION. BUT THERE IS ENOUGH OF A SIGNAL TO WARRANT
CHANCE POPS...MOSTLY DIURNAL...WEDNESDAY AND THURSDAY. TEMPERATURES
WILL SLOWLY WARM DURING THIS PERIOD.

AS SOUTHERN LOW OPENS UP THE WESTERLIES WILL SAG SOUTHWARD LATE IN
THE WEEK. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY AS A SHORT WAVE MOVES THROUGH. IT APPEARS THAT HIGH PRESSURE
WILL START BUILDING IN FOR SATURDAY. TEMPERATURES WILL BE SLIGHTLY
ABOVE NORMAL FOR THE LATTER PART OF THE WEEK.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ON THE RADAR
CURRENTLY. DUE TO COVERAGE HAVE ADDED TEMPO TSRA TO ALL TAF SITES
THIS AFTERNOON. EXPECT COVERAGE TO REMAIN WIDESPREAD THROUGH THE
AFTERNOON INTO EVENING. A SURFACE LOW WILL APPROACH FROM THE
SOUTHWEST LATER THIS EVENING WHICH SHOULD HELP TO TRANSITION BEST
COVERAGE FARTHER NORTH. HIGH RES MODELS THEN ARE INDICATING A LINE
OF SHOWERS AND THUNDERSTORMS PUSHING INTO THE AREA EARLY TOMORROW
MORNING ALONG A FRONT. HIGH RES MODELS THEN WEAKEN THE N-S LINE AS
IT MOVES INTO THE AREA. AS THE LOW MOVES NORTHEAST OF THE AREA
MODELS CONTINUE TO SHOW DEVELOPMENT OF MVFR CIGS. NAM AND GFS
FORECAST SOUNDINGS SHOW IFR CIGS OFF TO THE WEST WITH MVFR TOWARDS
THE EAST. FOR NOW HAVE TRENDED CIGS DOWN.

OUTLOOK...SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY.
POTENTIAL EXISTS FOR MVFR OR IFR CIGS LATE SUNDAY THROUGH MONDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...HAINES
Hazardous weather outlook, May 30, 4:05 PM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
405 PM EDT SAT MAY 30 2015

INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-312015-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-
FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
405 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ042>046-051>056-060>062-070-312015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
405 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER.

OHZ026-034-035-312015-
HARDIN-MERCER-AUGLAIZE-
405 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE
EVENING HOURS. HEAVY RAIN WILL BE POSSIBLE AT TIMES THIS EVENING
INTO TONIGHT. THIS MAY LEAD TO ISOLATED FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER.

In the hours before

Special weather statement, May 30, 6:54 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT SAT MAY 30 2015

OHZ044-045-052-302330-
CHAMPAIGN OH-LOGAN OH-UNION OH-
654 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN UNION...EASTERN LOGAN
AND NORTHERN CHAMPAIGN COUNTIES THROUGH 730 PM EDT...

AT 654 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
LIBERTY...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST LIBERTY AND
BELLEFONTAINE.

ALSO...MINGO...PICKRELLTOWN...VALLEY HI...MIDDLEBURG...ZANESFIELD...
EAST LIBERTY...NEW JERUSALEM...HUNTSVILLE...RAYMOND AND NORTHWOOD ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4052 8380 4037 8342 4016 8367 4024 8388
Special weather statement, May 30, 6:57 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SAT MAY 30 2015

OHZ045-052-054-055-302330-
CHAMPAIGN OH-FRANKLIN OH-MADISON OH-UNION OH-
657 PM EDT SAT MAY 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN UNION...
MADISON...WESTERN FRANKLIN AND EASTERN CHAMPAIGN COUNTIES THROUGH 730
PM EDT...

AT 656 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CABLE TO INTERSTATE 70 AT US ROUTE 42 TO MIDWAY...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST JEFFERSON...
MARYSVILLE...PLAIN CITY AND HILLIARD.

ALSO...ROSEDALE...NORTH LEWISBURG...MIDWAY...RESACA...MADISON LAKE...
WOODSTOCK...POTTERSBURG...CHUCKERY...LILLY CHAPEL AND CHENOWETH ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4001 8309 3981 8322 3981 8325 3976 8325
      3973 8326 3972 8365 3977 8362 3977 8359
      3988 8356 3998 8349 4017 8365 4023 8357
      4024 8355 4025 8355 4036 8342
Special weather statement, May 30, 7:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT SAT MAY 30 2015

INZ050-058-302345-
FAYETTE IN-WAYNE IN-
700 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND
NORTHWESTERN FAYETTE COUNTIES THROUGH 745 PM EDT...

AT 658 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN AND FOUNTAIN CITY.

ALSO...BENTONVILLE...METTEL FIELD...BEESONS...DUBLIN...MOUNT
AUBURN...EAST GERMANTOWN...JACKSONBURG...GREENS FORK...FRANKLIN AND
ECONOMY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8484 3952 8527 3952 8530
      3952 8531
Special weather statement, May 30, 7:05 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT SAT MAY 30 2015

OHZ056-302345-
LICKING OH-
705 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LICKING COUNTY THROUGH
745 PM EDT...

AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALEXANDRIA...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE AND UTICA.

ALSO...GRANVILLE SOUTH...FREDONIA...ST. LOUISVILLE AND PURITY ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4003 8258 4015 8270 4027 8251 4027 8248
      4026 8247 4025 8247 4024 8233 4015 8225
Special weather statement, May 30, 7:08 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT SAT MAY 30 2015

OHZ053-062-302345-
CLARK OH-GREENE OH-
708 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE AND CLARK
COUNTIES THROUGH 745 PM EDT...

AT 706 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR
TREBEIN...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FAIRBORN...
CEDARVILLE...YELLOW SPRINGS AND SPRINGFIELD.

ALSO...OLDTOWN...WILBERFORCE...HOLIDAY VALLEY...JOHN BRYAN STATE
PARK...GREEN MEADOWS...CLIFTON...ENON...HUSTEAD...SPRINGFIELD
MUNICIPAL AIRPORT AND DONNELSVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4002 8397 3990 8358 3963 8389 3969 8409
Special weather statement, May 30, 7:10 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SAT MAY 30 2015

OHZ034-310000-
MERCER OH-
710 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY THROUGH
800 PM EDT...

AT 708 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF WABASH...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD.

ALSO...WABASH...CHATTANOOGA...TAMA AND MENDON ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 4070 8445 4036 8480 4073 8481 4073 8480
      4073 8446

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:56 PM EDTSpecial Weather StatementILNMercer19 min
May 30, 4:28 PM EDTSpecial Weather StatementILNMercer32 min
May 30, 4:30 PM EDTSpecial Weather StatementILNMadison30 min
May 30, 4:39 PM EDTSpecial Weather StatementILNShelby36 min
May 30, 4:54 PM EDTSpecial Weather StatementILNFranklin36 min
May 30, 5:02 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Miami, Shelby43 min
May 30, 5:07 PM EDTSpecial Weather StatementILNMiami23 min
May 30, 5:11 PM EDTSevere Thunderstorm WarningILNFranklin34 min
May 30, 5:23 PM EDTSpecial Weather StatementILNWarren37 min
May 30, 5:30 PM EDTSpecial Weather StatementILNDelaware45 min
May 30, 5:32 PM EDTSpecial Weather StatementILNMontgomery43 min
May 30, 5:38 PM EDTSpecial Weather StatementILNHardin, Logan52 min
May 30, 5:43 PM EDTSpecial Weather StatementILNLicking32 min
May 30, 5:57 PM EDTSpecial Weather StatementILNClark, Greene33 min
May 30, 6:03 PM EDTSpecial Weather StatementILNHardin42 min
May 30, 6:28 PM EDTSpecial Weather StatementILNClark, Greene, Madison32 min
May 30, 6:30 PM EDTSevere Thunderstorm WarningILNChampaign30 min
May 30, 6:39 PM EDTSpecial Weather StatementILNGreene36 min
May 30, 6:40 PM EDTSpecial Weather StatementILNLicking35 min
May 30, 6:54 PM EDTSpecial Weather StatementILNLogan36 min
May 30, 6:57 PM EDTSpecial Weather StatementILNMadison, Union33 min
May 30, 7:05 PM EDTSpecial Weather StatementILNLicking40 min
May 30, 7:08 PM EDTSpecial Weather StatementILNClark, Greene37 min
May 30, 7:10 PM EDTSpecial Weather StatementILNMercer50 min
May 30, 7:18 PM EDTSpecial Weather StatementILNWarren42 min
May 30, 7:26 PM EDTSpecial Weather StatementILNDelaware, Union49 min
May 30, 7:28 PM EDTSpecial Weather StatementILNDarke32 min
May 30, 7:36 PM EDTSpecial Weather StatementILNChampaign, Clark39 min
May 30, 7:39 PM EDTSpecial Weather StatementILNDarke36 min
May 30, 7:44 PM EDTSpecial Weather StatementILNMontgomery46 min
May 30, 7:55 PM EDTSpecial Weather StatementILNAuglaize, Mercer, Shelby50 min
May 30, 7:56 PM EDTAreal Flood AdvisoryILNDarke, Mercer3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.